# SDR FDEA201203090863

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5378103821400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LEFT SIDE AT FR 38.1 CROSS SUPPORT ATTACHMENT IS BROKEN (UNDER FLOOR) STR 26 MAIN CABIN. R & R CROSS SUPPORT AT FR 38.1 IAW FSRM 51-72-10, PG 1-3.
